Numerical Analysis
Smoothness characterization and stability for nonlinear multiscale representations
Comptes Rendus. Mathématique, Volume 338 (2004) no. 4, pp. 321-326.

The goal of this Note is to present some theoretical results for the nonlinear multiscales representations concerning the smoothness characterization through the rate of decay of multiscales coefficients and stability. We introduce a general framework to analyze such properties.

Le but de cette Note est de présenter quelques résultats théoriques sur les représentations multiéchelles non linéaires. On caractérise la régularité des fonctions à travers les propriétés de décroissance des suites des coefficients multiéchelles et on étudie la stabilité de ces représentations. On introduit des outils généraux d'analyse de ces propriétés.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.11.030
Matei, Basarab 1

1 Laboratoire Jacques-Louis Lions, Université Pierre et Marie Curie, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2004__338_4_321_0,
     author = {Matei, Basarab},
     title = {Smoothness characterization and stability for nonlinear multiscale representations},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {321--326},
     publisher = {Elsevier},
     volume = {338},
     number = {4},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.030},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.030/}
}
TY  - JOUR
AU  - Matei, Basarab
TI  - Smoothness characterization and stability for nonlinear multiscale representations
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 321
EP  - 326
VL  - 338
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.030/
DO  - 10.1016/j.crma.2003.11.030
LA  - en
ID  - CRMATH_2004__338_4_321_0
ER  - 
%0 Journal Article
%A Matei, Basarab
%T Smoothness characterization and stability for nonlinear multiscale representations
%J Comptes Rendus. Mathématique
%D 2004
%P 321-326
%V 338
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.030/
%R 10.1016/j.crma.2003.11.030
%G en
%F CRMATH_2004__338_4_321_0
Matei, Basarab. Smoothness characterization and stability for nonlinear multiscale representations. Comptes Rendus. Mathématique, Volume 338 (2004) no. 4, pp. 321-326. doi : 10.1016/j.crma.2003.11.030. http://www.numdam.org/articles/10.1016/j.crma.2003.11.030/

[1] F. Arandiga, R. Donat, A class of nonlinear multiscale decomposition, Preprint, University of Valencia; Numer. Algorithms (1999) in press

[2] Cavaretta, A.S.; Dahmen, W.; Michelli, C.A. Stationary subdivision, Mem. Amer. Math. Soc., Volume 93 (1991)

[3] Cohen, A. Wavelets in Numerical Analysis (Ciarlet, P.G.; Lions, J.L., eds.), Handbook of Numerical Analysis, vol. VII, Elsevier, Amsterdam, 1999

[4] A. Cohen, N. Dyn, B. Matei, On the smoothness and stability of quasilinear subdivision schemes with application to ENO interpolation, Appl. Comp. Harm. Anal. (2000) in preparation

[5] Cohen, A.; Matei, B. Nonlinear subdivisions schemes: applications to image processing (Iske, A.; Quack, E.; Floater, M., eds.), Tutorial on Multiresolution in Geometric Modelling, Springer, 2002

[6] Daubechies, I.; Lagarias, J. Two scale differences equations: I. Existence and global regularity of solutions, SIAM J. Math. Anal., Volume 22 (1991), pp. 1388-1410

[7] Daubechies, I.; Lagarias, J. Two scale differences equations: II. Local regularity, infinite products of matrices and fractals, SIAM J. Math. Anal., Volume 23 (1992), pp. 1031-1079

[8] Deslaurier, G.; Dubuc, S. Symmetric iterative interpolation scheme, Constr. Approx., Volume 5 (1989), pp. 49-68

[9] Dyn, N. Subdivision Schemes in computer aided geometric design (Light, W.A., ed.), Advances in Numerical Analysis II, Subdivision Algorithms and Radial Functions, Oxford Univ. Press, 1992, pp. 36-104

[10] Harten, A. Discrete multiresolution analysis and generalized wavelets, J. Appl. Numer. Math., Volume 12 (1993), pp. 153-193

[11] Harten, A. ENO schemes with subcell resolution, J. Comput. Phys., Volume 23 (1995), pp. 53-71

[12] Harten, A.; Enquist, B.; Osher, S.; Chakravarthy, S. Uniformly high order accurate essentially non-oscillatory schemes III, J. Comput. Phys., Volume 71 (1987), pp. 231-303

[13] B. Matei, Méthodes multi-échelles non-linéaires – applications au traitemnt d'image, Ph.D. thesis, Université Pierre et Marie Curie (Paris VI), 2002

Cited by Sources: